# SDR SWAA2018052122097

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 16,656 hours, 7,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT PATH LIGHTING INOP.  R&R STRIP IAW AMM.
